# SDR CALA2022040800913

- Difficulty date: April 6, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: D5311276120000
- Condition: Misrepaired
- Location: Rhs Fr16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV-4 CHECK AT VT MAE, PRODUCTION REPORTED EXISTING REPAIR WITH NO RECORD OF REPAIRS ON RHS FR16 HOLES H1, H2, H3. HOLES H1-H7 AND H9-H16 AT FR 16 RHS ON OR BEFORE A/C 4010 REACHES 118,591 TOTAL AIRCRAFT FLIGHT CYCLES PER PART 2.4 OF THE REACHES 118,591 TOTAL AIRCRAFT FLIGHT CYCLES PER PART 2.4 OF THE LATEST REVISION OF EC RA5310-07992 PERFORMED INTERIM REPAIR ON RHS FR16 HOLES H1, H2, H3 AS PER ECRA 5310-07992. WORK ACCOMPLISHED BY VTMAE V935774. INSPECT ADD EMP:V935774 INSPECT HOLES H1-H7 AND H9-H16 AT FR 16 RHS ON OR BEFORE A/C TOMC-APPROVAL FROM SC1ELBYC COMMENT 4010 REACHES 118,591 TOTAL AIRCRAFT FLIGHT CYCLES PER PART 2.4 OF THE / LATEST REVISION OF EC RA5310-07992 Q/C REVIEWED. Q/C REVIEWQED.
